# SDR FJTA2012062205252

- Difficulty date: June 8, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N525AL
- Make and model: Cessna 525
- Aircraft serial: 5250011
- Aircraft time: 3,257 hours, 3,247 cycles
- Engine: Wilint FJ441A
- Engine time: 3,303 hours, 3,420 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING A REPOSITION FLIGHT, IN CRUISE FLIGHT, AT FL330, LT ENGINE OIL PRESSURE STARTED GRADUALLY GOING DOWN.  ELECTED TO RETURN TO DEPARTURE AIRPORT.  DURING DECENT THE LT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  CREW FOLLOWED CHECKLIST PROCEDURES AND SHUTDOWN ENGINE.  CREW DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER EVENT.  MX SERVICED OIL AND PERFORMED A 30 MIN LEAK CHECK AT POWER.  NO LEAKS NOTED.  CONTACTED ENGINE TECH SUPPORT.  IAW TECH SUPPORT INSTRUCTION, MX INSPECTED CHIP DETECTOR BOSSES.  REMOVED OIL FILTER AND INSPECTED FILTER HOUSING.  R & R STARTER-GEN GEAR MAG SEAL PN 56967, HYD MAG SEAL, PN 56965 AND OIL BREATHER MAG SEAL, PN 56232.  LEAK CHECKED AN ADDITIONAL 30 MIN WITH NO DEFECTS NOTED AND RETURNED ACFT TO SERVICE.
